# SDR FDEA201412124116

- Difficulty date: December 12, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 57,963 hours, 20,736 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closeout Panel
- Part number: 654930910
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, FWD PRESSURE RELIEF DOOR CLOSEOUT PANEL IS GOUGED.   REMOVED DAMAGED CLOSEOUT PANEL, FABRICATED NEW CLOSEOUT PANEL, AND INSTALLED IAW SRM 51-40-02, SRM 52-30-02 FIG 101, DRAWING 65-49309 REV A, SRM 51-40-05, SRM 51-20-01, AND SRM 51-40-02 .
